CheckEmoji Community · the emoji forum
🏠 Home 🆕 What's new ❓ Unanswered 🔥 Popular 📡 RSS Members 👥 0 online log in · register
Home › Michelle Wilson7 › Posts

Posts by Michelle Wilson7

1 post shown.

Hormonal Contraception: The Pill [General Discussion] in Women's Health ·
A friend of mine has been on Diane birth control pills for years now (the standard 21 days on, 7 days off routine). She recently headed out on a long trip and decided she wanted to skip her period entirely so she wouldn't have to deal with it while traveling. Basically, she’s been taking them continuously for about 50 days straight, skipping two scheduled breaks, but now she’s started experiencing some light spotting that just won't quit. Should she be worried? Does she need to take a break now, or should she just push through and keep going? It’s a bit awkward for her to try and consult a doctor since she's currently abroad.

What’s the best move here?